I understand your concerns.
We already addressed the HDL issue yesterday.
let's discuss your other concerns.
Since you are thin individual, your veins can be prominent in certain parts of the body especially in the extremities. This is normal to see prominent 'bulging veins' especially during shower or shaving.
This does not signify you have blood clots.
Another explanation will be varicose veins.
This is due to the incompetent superficial veins mainly seen on the legs.
Long standing jobs or hard physical activity may result in some varicose veins, a benign condition.
Compression stockings or tight stockings upto knee length will be helpful to prevent them from bulging out.
Blood clots in the vein will produce swelling of the arms & even pain.
this is not the case.
so do not worry here.
the bleeding you experienced today after blood draw can also be normal again.
recent use of medications like aspirin or NSAIDs can cause bleeding.
certain herbal supplements also can increase the risk of bleeding.
blood drawing technique is another possibility.
inadequate application of pressure following withdrawal of needle will cause bleeding sometimes longer than usual.
but, this is not worrisome, if you do not see any other instance of prolonged bleeding.